# SDR SWIA202053318

- Difficulty date: September 11, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333 IS CORRODED ON AFT SIDE AT STR 21L.  C-CHECK RO 10/13/2020.  REMOVED CORROSION AT FS 333 FRAME AT STGR 21L, FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW FRAME SECTION AT FS 333.00 FROM STGR 18L TO STGR 23L, REF CRJ200 SRM AND DWG.  OPS TEST AND PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.
